# SDR UPS204381

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND PASSENGER ENTRANCE DOOR EMER EXIT LIGHT FAILS TEST.  REPLACED 2 S-106 BATTERIES AND OPS OK.
